Algorithms for generating convex sets in acyclic digraphs. / Balister, P.; Gerke, S.; Gutin, G.; Johnstone, A.; Reddington, J.; Scott, E.; Soleimanfallah, A.; Yeo, A.

In: Journal of Discrete Algorithms, Vol. 7, No. 4, 12.2009, p. 509–518.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)509–518
Number of pages10
JournalJournal of Discrete Algorithms
Volume7
Issue number4
Early online date13 Aug 2008
DOIs
Publication statusPublished - Dec 2009

Research outputs

This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1256310